| Catalog Number |
5C4366P |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a capd disconnect y set leaked from the bag.This occurred during set up of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.